Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 539652, 12 pages
http://dx.doi.org/10.1155/2015/539652
Research Article

A Strongly A-Stable Time Integration Method for Solving the Nonlinear Reaction-Diffusion Equation

Department of Mathematics and Statistics, University of Calgary, 2500 University Drive NW, Calgary, AB, Canada T2N 1N4

Received 28 July 2014; Accepted 17 October 2014

Academic Editor: Santanu Saha Ray

Copyright © 2015 Wenyuan Liao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wenyuan Liao, “A Strongly A-Stable Time Integration Method for Solving the Nonlinear Reaction-Diffusion Equation,” Abstract and Applied Analysis, vol. 2015, Article ID 539652, 12 pages, 2015. https://doi.org/10.1155/2015/539652.